MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2111250
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient underwent oblique lumbar interbody fusion (olif) at l3-l4.Post-op, cage has subsided into the endplate.Patient has pain as a result of this event.
 
Additional Manufacturer Narrative
Additional info: radiology review results: post op ct images for l3-l4 olif procedure showed cage and screws backed off from vertebral bodies.A large inter-body graft was present.There appeared to be a graft and lateral interbody plate present at an adjacent level.It was not clear whether this second level was operated at the same time as the first but the interaction of the plates and added level may contribute to failure of one level.Also, the cage in conjugation with rhbmp-2 may or may not be within the labeled instruction for use (ifu).If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6947229
Report Number1030489-2017-02191
Device Sequence Number16429354
Product Code MAX
UDI-Device Identifier00643169601468
UDI-Public00643169601468
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2023
Device Catalogue Number2111250
Device Lot NumberH5232064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR